Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the characterization of linear and projective linear groups. II


Author: John H. Walter
Journal: Trans. Amer. Math. Soc. 101 (1961), 107-123
MSC: Primary 20.75
DOI: https://doi.org/10.1090/S0002-9947-61-99970-6
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jean Dieudonné, On the automorphisms of the classical groups, Memoirs of the American Mathematical Society, vol. 2, American Mathematical Society, Providence, R.I., 1980. With a supplement by Loo Keng Hua [Luo Geng Hua]; Reprint of the 1951 original. MR 606555
  • [2] -, La géométrie des groupes classiques, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N. F.), Heft 5, Berlin, Springer-Verlag, 1955.
  • [3] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959. MR 0103215
  • [4] J. H. Walter, On the characterization of linear and projective linear groups. I, Trans. Amer. Math. Soc. vol. 100 (1961) pp. 481-529.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.75

Retrieve articles in all journals with MSC: 20.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-61-99970-6
Article copyright: © Copyright 1961 American Mathematical Society